Alert archive / Ohio / Special Weather Statements in 2016
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Apr 26, 2016, 6:21 PM EDT for Franklin County, Ohio. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 6:21 PM EDT (22:21 UTC)
- Expired
- Apr 26, 2016, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
County Franklin County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:27 PM EDT | HAIL 0.75 | Groveport, OH | |
| Apr 26, 6:30 PM EDT | HAIL 1 | Grove City, OH | |
| Apr 26, 6:31 PM EDT | HAIL 1 | Galloway, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
717 WWUS81 KILN 262221 SPSILN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 621 PM EDT TUE APR 26 2016 OHZ054-055-065-262245- FRANKLIN OH-MADISON OH-FAIRFIELD OH- 621 PM EDT TUE APR 26 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FRANKLIN... EAST CENTRAL MADISON AND NORTHWESTERN FAIRFIELD COUNTIES UNTIL 645 PM EDT... AT 621 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GROVEPORT TO NEAR LAKE DARBY...MOVING EAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... ONE HALF INCH DIAMETER HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... COLUMBUS...GROVE CITY...PICKERINGTON...CANAL WINCHESTER...GROVEPORT... OBETZ...LITHOPOLIS...URBANCREST...LOCKBOURNE...BRICE...BIG PLAIN... GEORGESVILLE...BLACKLICK ESTATES...WRIGHTSVILLE AND DARBYDALE. THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 92 AND 104. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3993 8277 3980 8278 3982 8330 3992 8325 TIME...MOT...LOC 2221Z 272DEG 12KT 3988 8287 3990 8322 $$ FRANKS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Apr 26, 3:54 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 26, 3:54 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 354 PM EDT TUE APR 26 2016 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL DEVELOP TONIGHT ALONG A SLOW MOVING FRONTAL BOUNDARY THAT WILL SAG SOUTH OF THE OHIO RIVER. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH THURSDAY...ESPECIALLY LATE WEDNESDAY WHEN THE BOUNDARY IS FORECAST TO LIFT BACK NORTH AHEAD OF A POTENT WAVE OF LOW PRESSURE. HIGH PRESSURE AND DRY WEATHER ARE EXPECTED FOR FRIDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... FRONTAL BOUNDARY LOCATED ALONG I-71 IS MOVING GRADUALLY SOUTH... PUSHED BY SHORT WAVE ENERGY EMBEDDED IN A MEAN NORTHWEST FLOW ALOFT. THUNDERSTORMS ARE DEVELOPING NEAR THE BOUNDARY IN A MODERATELY UNSTABLE AIRMASS CONTAINING AROUND 2000 J/KG CAPE. ISOLATED SEVERE THREAT EXISTS WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN CONCERN. EXPECT CONVECTION TO INCREASE IN COVERAGE INTO THE EVENING ACROSS THE SOUTHERN HALF OF THE FORECAST AREA...WHILE SCATTERED THUNDERSTORMS AFFECT NORTHERN LOCATIONS. ANOTHER SHOT OF CONVECTION CURRENTLY OVER MISSOURI IS LIKELY ARRIVE AS THE FRONT MOVES SOUTH OF THE OHIO RIVER LATER TONIGHT...THOUGH IT MAY BE DIMINISHED BY LOSS OF DAYTIME HEATING. OVERNIGHT LOWS WILL BE INFLUENCED BY THE POSITION OF THE BOUNDARY. LOWS ARE FORECAST TO RANGE FROM THE MID 40S FAR NORTH...TO THE UPPER 50S FAR SOUTH. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... THE FRONTAL BOUNDARY WILL BE SOUTH OF THE AREA EARLY WEDNESDAY...BEFORE IT LIFTS NORTH TO BECOME NEARLY STATIONARY NEAR THE OHIO RIVER BY LATE WEDNESDAY NIGHT. MOISTURE AND FORCING WILL INCREASE...PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS... ESPECIALLY WEDNESDAY NIGHT WHEN A POTENT WAVE OF LOW PRESSURE WILL BE PUSHING TOWARD THE AREA FROM THE WEST. MARGINAL SEVERE WEATHER THREAT WILL EXIST MAINLY IN SOUTHERN LOCATIONS CLOSER TO THE BOUNDARY AND ASSOCIATED FORCING. TEMPERATURES WILL CONTINUE TO VARY WITH RESPECT TO FRONTAL POSITION. HIGHS ARE EXPECTED TO RANGE FROM THE LOWER 60S FAR NORTH TO THE MID 70S FAR SOUTH. && .LONG TERM /THURSDAY THROUGH TUESDAY/... THURSDAY STARTS OUT WITH A LOW PRESSURE CENTER IN THE MIDWEST AND A WARM FRONT SOUTHWEST OF THE CWA LIFTING NORTHEASTWARD. PRECIPITATION SHOULD TURN OFF OVERNIGHT FROM SOUTHWEST TO NORTHEAST AS A H5 S/W MOVES INTO THE AREA. AS THE H5 S/W CROSSES...ANY CHANCE FOR LINGERING SHOWERS OR THUNDERSTORM ACTIVITY WILL RAPIDLY DIMINISH. BROAD HIGH PRESSURE NORTH OF THE REGION WILL PROVIDE A LULL IN ANY RAINFALL WITH AN EASTERLY DRYING WIND ON SATURDAY AND COOLER TEMPERATURES IN THE 60S FOR THE WEEKEND INTO EARLY NEXT WEEK. A REPEATED PATTERN WILL SEE ANOTHER SURFACE LOW IN THE MIDWEST WITH AN EASTERLY ORIENTED WARM FRONT OVER THE OHIO VALLEY FOR SATURDAY NIGHT...WITH INCREASING CHANCES FOR STORMS TO DEVELOP STARTING WITH THE HEATING OF THE DAY SATURDAY AND CULMINATING DURING THE DAY SUNDAY WHEN THE SURFACE LOW TRACKS OVER OHIO. UPPER LEVEL PATTERN HAS ANOTHER S/W MOVING THROUGH SUNDAY NIGHT WHICH SHOULD TURN OFF ANY RAIN MONDAY. GFS...EUROPEAN...AND HPC GUIDANCE ALL DIFFER BEYOND SUNDAY AS THE GFS IS PROGRESSIVE WITH THE SURFACE WAVE AND SHOULD BE THE WAY THE PATTERN EVOLVES GIVEN H5 ZONAL FLOW. EUROPEAN HOLDS BACK THE SURFACE LOW MONDAY AND HPC GOES EVEN FURTHER WITH KEEPING THE CIRCULATION IN OHIO THROUGH TUESDAY. LEANED TOWARD THE MORE PROGRESSIVE GFS AND KEPT A COOLER FORECAST UNTIL MON/TUES AS THE CLEAR SKIES WITH HIGH PRESSURE SETTLING IN WILL OFFSET ANY WEAK COLD ADVECTION WITH A HIGH IN THE UPPER MIDWEST. TEMPERATURES WILL BE SEASONABLY MILD IN THE 60S TO LOWER 70S FOR && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SCATTERED SHRA AND CONVECTION BEGINNING TO DEVELOP MAINLY SOUTH OF I-70. HAVE INCLUDED VCTS FOR THE AFTERNOON IN NORTHERN TAF SITES WITH MORE WIDESPREAD ACTIVITY ACROSS THE SOUTH NEAR OHIO RIVER DURING THE EVENING. MODELS INDICATING AT LEAST MVFR CIGS ACROSS FCST AREA AFTER 03Z INTO THE DAY ON WEDNESDAY. WILL KEEP THOSE IN FCST WITH SOME IMPROVEMENT NEAR 18Z WEDNESDAY. EXPECT SCATTERED SHRA TO RETURN TO SOUTHWEST TAF SITES WEDNESDAY AFTERNOON AND EVENING. WINDS GENERALLY WEST TURNING TO THE NORTH AND NORTHEAST TONIGHT INTO WEDNESDAY NEAR 10 KNOTS. OUTLOOK...MVFR CIGS AND VSBYS WITH SOME THUNDERSTORMS POSSIBLE WEDNESDAY INTO THURSDAY EVENING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...FRANKS AVIATION...PADGETT
Hazardous weather outlook, Apr 26, 5:04 AM EDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 504 AM EDT TUE APR 26 2016 OHZ026-034-035-042>046-051>056-064-065-074-270915- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 504 AM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082- 088-270915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 504 AM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND MOVE EAST-SOUTHEAST THROUGH THE REGION GOING INTO THE EVENING HOURS. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION ON THURSDAY. A FEW OF THESE STORMS MAY BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AND THURSDAY.
In the hours before
Special weather statement, Apr 26, 5:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 553 PM EDT TUE APR 26 2016 KYZ093-OHZ078>081-262230- CAMPBELL KY-HIGHLAND OH-CLERMONT OH-ADAMS OH-BROWN OH- 553 PM EDT TUE APR 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...SOUTHWESTERN HIGHLAND...CENTRAL CLERMONT...NORTHWESTERN ADAMS AND CENTRAL BROWN COUNTIES UNTIL 630 PM EDT... AT 552 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MOUNT ORAB...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PENNY SIZE HAIL... LOCATIONS IMPACTED INCLUDE... MILFORD...GEORGETOWN...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND... WILLIAMSBURG...BATAVIA...WINCHESTER...SARDINIA...SEAMAN...BELFAST... WITHAMSVILLE...OWENSVILLE...EMERALD...RUSSELLVILLE...HAMERSVILLE... MOWRYSTOWN...CHERRY FORK AND STATE ROUTE 32 AT US ROUTE 62. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3896 8433 3916 8430 3911 8351 3884 8355 TIME...MOT...LOC 2152Z 276DEG 28KT 3902 8395 SITES
Local storm report, Apr 26, 6:05 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL ALPINE 39.55N 85.18W
04/26/2016 M1.00 INCH FAYETTE IN TRAINED SPOTTER
UP TO QUARTER SIZE HAIL
&&
KURZLocal storm report, Apr 26, 6:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
606 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND GST ALPINE 39.55N 85.18W
04/26/2016 M60 MPH FAYETTE IN TRAINED SPOTTER
TREE LIMBS DOWN IN THE AREA
&&
KURZLocal storm report, Apr 26, 6:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL CANAL WINCHESTER 39.85N 82.82W
04/26/2016 M0.75 INCH FRANKLIN OH TRAINED SPOTTER
&&
BCLocal storm report, Apr 26, 6:18 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL RARDEN 38.92N 83.24W
04/26/2016 M1.00 INCH SCIOTO OH AMATEUR RADIO
&&
KURZSpecial weather statement, Apr 26, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 621 PM EDT TUE APR 26 2016 OHZ054-055-065-262245- FRANKLIN OH-MADISON OH-FAIRFIELD OH- 621 PM EDT TUE APR 26 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FRANKLIN... EAST CENTRAL MADISON AND NORTHWESTERN FAIRFIELD COUNTIES UNTIL 645 PM EDT... AT 621 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GROVEPORT TO NEAR LAKE DARBY...MOVING EAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... ONE HALF INCH DIAMETER HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... COLUMBUS...GROVE CITY...PICKERINGTON...CANAL WINCHESTER...GROVEPORT... OBETZ...LITHOPOLIS...URBANCREST...LOCKBOURNE...BRICE...BIG PLAIN... GEORGESVILLE...BLACKLICK ESTATES...WRIGHTSVILLE AND DARBYDALE. THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 92 AND 104. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3993 8277 3980 8278 3982 8330 3992 8325 TIME...MOT...LOC 2221Z 272DEG 12KT 3988 8287 3990 8322 FRANKS
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 5:20 AM EDT | Special Weather Statement | ILN | Delaware, Licking | 25 min |
| Apr 26, 5:38 AM EDT | Special Weather Statement | ILN | Logan | 37 min |
| Apr 26, 5:42 AM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Apr 26, 1:37 PM EDT | Special Weather Statement | ILN | Perry | 23 min |
| Apr 26, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 14 min |
| Apr 26, 2:42 PM EDT | Special Weather Statement | ILN | Clark | 33 min |
| Apr 26, 2:54 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene | 36 min |
| Apr 26, 3:13 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Apr 26, 3:17 PM EDT | Special Weather Statement | ILN | Fairfield | 28 min |
| Apr 26, 3:28 PM EDT | Special Weather Statement | ILN | Fayette | 32 min |
| Apr 26, 3:33 PM EDT | Special Weather Statement | ILN | Butler | 27 min |
| Apr 26, 3:34 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 26 min |
| Apr 26, 3:38 PM EDT | Special Weather Statement | ILN | Clinton, Greene | 37 min |
| Apr 26, 3:48 PM EDT | Special Weather Statement | ILN | Pike | 27 min |
| Apr 26, 3:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| Apr 26, 3:56 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Warren | 34 min |
| Apr 26, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Highland | 18 min |
| Apr 26, 4:35 PM EDT | Special Weather Statement | ILN | Greene | 25 min |
| Apr 26, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 31 min |
| Apr 26, 4:45 PM EDT | Special Weather Statement | ILN | Highland | 30 min |
| Apr 26, 4:51 PM EDT | Special Weather Statement | ILN | Ross | 24 min |
| Apr 26, 4:52 PM EDT | Special Weather Statement | ILN | Hamilton | 23 min |
| Apr 26, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 18 min |
| Apr 26, 4:59 PM EDT | Special Weather Statement | ILN | Fayette, Greene | 31 min |
| Apr 26, 5:04 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 26 min |
| Apr 26, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 35 min |
| Apr 26, 5:25 PM EDT | Special Weather Statement | ILN | Pike | 35 min |
| Apr 26, 5:26 PM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison | 3 hr |
| Apr 26, 5:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Apr 26, 5:32 PM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Apr 26, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 15 min |
| Apr 26, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Madison | 35 min |
| Apr 26, 5:44 PM EDT | Special Weather Statement | ILN | Greene | 31 min |
| Apr 26, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 30 min |
| Apr 26, 5:51 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Madison, Pickaway | 3 hr |
| Apr 26, 5:53 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 37 min |
| Apr 26, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 31 min |
| Apr 26, 6:01 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 29 min |
| Apr 26, 6:08 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 37 min |
| Apr 26, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 34 min |
| Apr 26, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 45 min |
| Apr 26, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 30 min |
| Apr 26, 6:35 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland | 4 hr |
| Apr 26, 6:37 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 3 hr |
| Apr 26, 6:37 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 23 min |
| Apr 26, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 36 min |
| Apr 26, 6:45 PM EDT | Special Weather Statement | ILN | Butler, Hamilton | 30 min |
| Apr 26, 6:51 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 39 min |
| Apr 26, 7:04 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Clermont, Hamilton, Scioto | 5 hr |
| Apr 26, 7:08 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 37 min |
| Apr 26, 7:28 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Apr 26, 7:29 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 31 min |
| Apr 26, 7:41 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 34 min |
| Apr 26, 7:53 PM EDT | Special Weather Statement | ILN | Ross | 37 min |
| Apr 26, 4:47 PM EDT | Special Weather Statement | ILN | Grant | 28 min |
| Apr 26, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 32 min |
| Apr 26, 4:02 PM EDT | Special Weather Statement | ILN | Ripley | 28 min |
| Apr 26, 4:20 PM EDT | Special Weather Statement | ILN | Union | 25 min |
| Apr 26, 5:18 PM EDT | Special Weather Statement | ILN | Wayne | 27 min |
| Apr 26, 5:29 PM EDT | Special Weather Statement | ILN | Fayette | 31 min |
| Apr 26, 5:39 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union, Wayne | 36 min |
| Apr 26, 6:24 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 36 min |
| Apr 26, 7:03 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ripley | 27 min |
Nearby
Special Weather Statements in Ohio, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.